# SDR WTAA980030

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Left
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

MOD - LEFT ENGINE FAILED TO ACHIEVE MINIMUM STATIC TORQUE ON TAKEOFF ROLL.  TAKEOFF ABORTED.  UNABLE TO DUPLICATE REPORTED DISCREPANCY ON SUBSEQUENT ENGINE RUN.  ALL ENGINE PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
